Show simple item record

dc.contributor.authorKuijlaars, A. B. J.
dc.contributor.authorMartínez-Finkelshtein, Andrei
dc.contributor.authorOrive, R.
dc.date.accessioned2012-08-03T08:26:58Z
dc.date.available2012-08-03T08:26:58Z
dc.date.issued2005
dc.identifier.issn1068-9613
dc.identifier.urihttp://hdl.handle.net/10835/1636
dc.description.abstractIn this paper we study the orthogonality conditions satisfied by Jacobi polynomials $P_n^{(\alpha,\beta)}$ when the parameters $\alpha$ and $\beta$ are not necessarily $>-1$. We establish orthogonality on a generic closed contour on a Riemann surface. Depending on the parameters, this leads to either full orthogonality conditions on a single contour in the plane, or to multiple orthogonality conditions on a number of contours in the plane. In all cases we show that the orthogonality conditions characterize the Jacobi polynomial $P_n^{(\alpha, \beta)}$ of degree $n$ up to a constant factor.es_ES
dc.language.isoenes_ES
dc.sourceElectronic Transfer Numerical Analysis. Vol. 19, 1-17 (2005)es_ES
dc.subjectPolinomios ortogonaleses_ES
dc.subjectPolinomios de Jacobies_ES
dc.titleOrthogonality of Jacobi polynomials with general parameters.es_ES
dc.typeinfo:eu-repo/semantics/articlees_ES
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses_ES


Files in this item

This item appears in the following Collection(s)

Show simple item record